# SDR GTIA2023020236933

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 9,298 hours, 3,841 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT AFT TO FWD CABIN REPORTED BY F/A'S. PACK #2 TURNED OFF, AND SMELL SEEMED TO DISSIPATE, CABIN ODOR AND AIR QUALITY FORM COMPLETED.-REF TSM 05-50-00-810-831-A. DETERMIN THAT PACK 2 TO BE THE SOURCE OF THE PROBLEM. SEE L/P 3069771-2 FOR CORRECTIVE ACTION.
